# SDR HYIA20151002001

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 24,207 hours, 5,907 cycles
- Engine: Cont TSIO520VB
- Engine time: 3,357 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF290D7CT3
- Part serial: 820197
- Condition: Defective
- Location: Rt Propeller
- Part time: 8,266 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT PROPELLER OVERSPEED INDICATION ON CLIMB OUT, THEN DIFFICULTY CONTROLLING THE PROPELLER AT A STEADY RPM AFTER THAT POINT.  R & R THE RT ENG PROPELLER GOVERNOR, OPERATIONAL & LEAK CHECKED GOOD WITH NO FURTHER DEFECTS AT THAT TIME.
